# SDR IPXA12M72091

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE, STAYS ON.  FOUND HIGH RESISTANCE AT PIN 7 OF P1-1756B.  TIGHTENED GROUND STUD AT 905R.  OPS CHECKED GOOD IAW 33-51-01-5.
